Alert archive / California / Small Craft Advisories in 2015
Small Craft Advisory 157, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jul 1, 2015, 9:00 AM PDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2015, 9:00 AM PDT (16:00 UTC)
- Expired
- Jul 4, 2015, 9:00 AM PDT
- In force
- 3 days
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
977 WHUS76 KEKA 011600 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 900 AM PDT WED JUL 1 2015 PZZ450-012200- /O.EXP.KEKA.SC.Y.0156.000000T0000Z-150701T1600Z/ /O.NEW.KEKA.SC.Y.0157.150701T1600Z-150701T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 900 AM PDT WED JUL 1 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * SEAS...NORTHERLY WIND WAVES 7 FT AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-012200- /O.EXT.KEKA.SE.W.0022.000000T0000Z-150701T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 900 AM PDT WED JUL 1 2015 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * SEAS...NORTHERLY WIND WAVES AROUND 10 FT AT 8 SECONDS TODAY. HAZARDOUS SEAS ARE EXPECTED TO CONTINUE THROUGH THE END OF THE WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ475-020000- /O.CON.KEKA.SC.Y.0156.000000T0000Z-150702T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 900 AM PDT WED JUL 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... * WINDS...NORTHERLY 15 TO 25 KT TODAY. * SEAS...NORTHERLY WIND WAVES AROUND 8 FT AT 9 SECONDS TODAY AND TONIGHT. STEEP SEAS WILL CONTINUE ON THU AND FRI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
11 follow-up statements
723 WHUS76 KEKA 012122 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 222 PM PDT WED JUL 1 2015 PZZ470-020530- /O.EXB.KEKA.SC.Y.0157.000000T0000Z-150704T0400Z/ /O.EXT.KEKA.SE.W.0022.000000T0000Z-150702T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 222 PM PDT WED JUL 1 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT FRIDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT FRIDAY. * WINDS...N 20 TO 25 KTS WITH GUSTS AROUND 35 KT THROUGH FRIDAY. WINDS WILL EASE AND TURN SOUTHERLY THIS WEEKEND. * SEAS...N 7 TO 9 FT AROUND 9 SECONDS THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-020400- /O.EXT.KEKA.SC.Y.0157.000000T0000Z-150702T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 222 PM PDT WED JUL 1 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...N 5 TO 15 KT THROUGH FRIDAY. SOUTHERLY WINDS WILL DEVELOP NEAR THE IMMEDIATE COAST. * SEAS...N 7 TO 9 FT AROUND 9 SECONDS TONIGHT...BECOMING 5 TO 6 FT AROUND 8 SECONDS ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-020530- /O.CON.KEKA.SC.Y.0156.000000T0000Z-150702T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 222 PM PDT WED JUL 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... * WINDS...N 15 TO 25 KT TONIGHT...BECOMING 10 TO 20 KT ON THURSDAY. WINDS WILL EASE AND TURN SOUTHERLY THIS WEEKEND. * SEAS...NW 6 TO 8 FT AT 9 SECONDS TONIGHT...BECOMING 5 TO 7 FT AT 9 SECONDS ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
336 WHUS76 KEKA 020346 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 846 PM PDT WED JUL 1 2015 PZZ470-021200- /O.EXP.KEKA.SE.W.0022.000000T0000Z-150702T0400Z/ /O.CON.KEKA.SC.Y.0157.000000T0000Z-150704T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 846 PM PDT WED JUL 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY... ...HAZARDOUS SEAS WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING... * WINDS...N 20 TO 25 KT WITH A FEW GUSTS TO 30 KT THROUGH FRIDAY. WINDS WILL EASE AND TURN SOUTHERLY THIS WEEKEND. * SEAS...N 7 TO 9 FT AROUND 9 SECONDS THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-020500- /O.EXP.KEKA.SC.Y.0157.000000T0000Z-150702T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 846 PM PDT WED JUL 1 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... WINDS AND SEAS HAVE DIMINISHED TO AROUND 7 FT AT 9 SECONDS AND WILL CONTINUE TO DIMINISH TONIGHT AND TOMORROW. $$ PZZ475-021200- /O.CON.KEKA.SC.Y.0156.000000T0000Z-150702T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 846 PM PDT WED JUL 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... * WINDS...N 15 TO 25 KT TONIGHT...BECOMING 10 TO 20 KT ON THURSDAY. WINDS WILL EASE AND TURN SOUTHERLY THIS WEEKEND. * SEAS...NW 6 TO 8 FT AT 9 SECONDS TONIGHT...BECOMING 5 TO 7 FT AT 9 SECONDS ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
599 WHUS76 KEKA 020930 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 AM PDT THU JUL 2 2015 PZZ470-021730- /O.EXT.KEKA.SC.Y.0157.000000T0000Z-150704T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 230 AM PDT THU JUL 2 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SATURDAY... * SEAS...NORTH 8 FT AROUND 8 SECONDS THROUGH FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-021730- /O.EXT.KEKA.SC.Y.0156.000000T0000Z-150702T2100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 230 AM PDT THU JUL 2 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... * SEAS...NORTH 7 FT AT 8 SECONDS THROUGH MID AFTERNOON IN THE WESTERN AND FAR NORTHERN PORTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
526 WHUS76 KEKA 021602 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 902 AM PDT THU JUL 2 2015 PZZ470-030015- /O.CON.KEKA.SC.Y.0157.000000T0000Z-150704T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 902 AM PDT THU JUL 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... * WINDS...NORTHER 15 TO 20 KT WITH GUSTS NEAR 30 KT THROUGH FRIDAY AFTERNOON. * SEAS...NORTH 8 FT AROUND 8 SECONDS THROUGH FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-022100- /O.CON.KEKA.SC.Y.0156.000000T0000Z-150702T2100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 902 AM PDT THU JUL 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... * WINDS...NW 10 TO 20 KT TODAY...BECOMING 5 TO 15 KT TONIGHT. * SEAS...NORTH 6 TO 8 FT AROUND 9 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
798 WHUS76 KEKA 022105 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 205 PM PDT THU JUL 2 2015 PZZ475-022215- /O.EXP.KEKA.SC.Y.0156.000000T0000Z-150702T2100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 205 PM PDT THU JUL 2 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ PZZ470-030515- /O.CON.KEKA.SC.Y.0157.000000T0000Z-150704T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 205 PM PDT THU JUL 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... * WINDS...NORTHER 15 TO 20 KT WITH GUSTS NEAR 30 KT THROUGH FRIDAY AFTERNOON. WINDS WILL EASE OVER THE WEEKEND AND BECOME SOUTHERLY ON SUNDAY. * SEAS...NORTH 7 TO 8 FT AROUND 8 SECONDS THROUGH FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
650 WHUS76 KEKA 030338 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 838 PM PDT THU JUL 2 2015 PZZ470-031145- /O.CON.KEKA.SC.Y.0157.000000T0000Z-150704T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 838 PM PDT THU JUL 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... * WINDS...NORTHERLY 15 TO 20 KT WITH GUSTS TO NEAR 30 KT THROUGH FRIDAY AFTERNOON. WINDS WILL EASE OVER THE WEEKEND AND BECOME SOUTHERLY ON SUNDAY. * SEAS...NORTH 7 TO 9 FT AROUND 8 SECONDS THROUGH FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
207 WHUS76 KEKA 030955 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 255 AM PDT FRI JUL 3 2015 PZZ470-031800- /O.CON.KEKA.SC.Y.0157.000000T0000Z-150704T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 255 AM PDT FRI JUL 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... * WINDS...N WINDS 10 TO 20 KT. GUSTS UP TO 25 KT ACROSS THE NORTHWEST PORTION. TONIGHT...N WINDS 10 TO 20 KT. GUSTS UP TO 30 KT ACROSS THE NORTHWEST PORTION. WINDS WILL SLOWLY EASE ON INDEPENDENCE DAY. * SEAS...NW WAVES 7 FT AT 9 SECONDS...AND SW 2 FT AT 16 SECONDS. THE LARGEST WAVES WILL BE ACROSS THE NORTHWEST PORTION. TONIGHT...N WAVES 8 FT AT 8 SECONDS...AND SW 2 FT AT 16 SECONDS. THE LARGEST WAVES WILL BE ACROSS THE NORTHWEST PORTION. WAVES WILL SLOWLY SUBSIDE ON INDEPENDENCE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
496 WHUS76 KEKA 031535 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 835 AM PDT FRI JUL 3 2015 PZZ470-032345- /O.CON.KEKA.SC.Y.0157.000000T0000Z-150704T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 835 AM PDT FRI JUL 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... * WINDS...N WINDS 10 TO 20 KT. GUSTS UP TO 25 KT ACROSS THE NORTHWEST PORTION. TONIGHT...N WINDS 10 TO 20 KT. GUSTS UP TO 30 KT ACROSS THE NORTHWEST PORTION. WINDS WILL SLOWLY EASE ON INDEPENDENCE DAY. * SEAS...NW WAVES 7 FT AT 9 SECONDS...AND SW 2 FT AT 16 SECONDS. THE LARGEST WAVES WILL BE ACROSS THE NORTHWEST PORTION. TONIGHT...N WAVES 8 FT AT 8 SECONDS...AND SW 2 FT AT 16 SECONDS. THE LARGEST WAVES WILL BE ACROSS THE NORTHWEST PORTION. WAVES WILL SLOWLY SUBSIDE ON INDEPENDENCE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
488 WHUS76 KEKA 032130 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 PM PDT FRI JUL 3 2015 PZZ470-040530- /O.CON.KEKA.SC.Y.0157.000000T0000Z-150704T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 230 PM PDT FRI JUL 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... * WINDS...N WINDS 10 TO 20 KT. GUSTS UP TO 30 KT ACROSS THE NORTHWEST PORTION. WINDS WILL SLOWLY EASE ON INDEPENDENCE DAY. * SEAS...N WAVES 8 FT AT 8 SECONDS...AND SW 2 FT AT 16 SECONDS. THE LARGEST WAVES WILL BE ACROSS THE NORTHWEST PORTION. WAVES WILL SLOWLY SUBSIDE ON INDEPENDENCE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
935 WHUS76 KEKA 040342 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 842 PM PDT FRI JUL 3 2015 PZZ470-041145- /O.CON.KEKA.SC.Y.0157.000000T0000Z-150704T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 842 PM PDT FRI JUL 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... * WINDS...N WINDS 10 TO 20 KT. GUSTS UP TO 30 KT ACROSS THE NORTHWEST PORTION. WINDS WILL SLOWLY EASE ON INDEPENDENCE DAY. * SEAS...N WAVES 8 FT AT 8 SECONDS...AND SW 2 FT AT 16 SECONDS. THE LARGEST WAVES WILL BE ACROSS THE NORTHWEST PORTION. WAVES WILL SLOWLY SUBSIDE ON INDEPENDENCE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
069 WHUS76 KEKA 040937 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 237 AM PDT SAT JUL 4 2015 PZZ470-041600- /O.EXT.KEKA.SC.Y.0157.000000T0000Z-150704T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 237 AM PDT SAT JUL 4 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS...N WINDS 10 TO 20 KT. GUSTS UP TO 25 KT ACROSS THE WESTERN PORTION EARLY THIS MORNING. WINDS WILL SLOWLY EASE LATE THIS MORNING INTO THIS AFTERNOON. * SEAS...N WAVES 6 TO 7 FT AT 8 SECONDS...AND SW 2 FT AT 16 SECONDS. THE LARGEST WAVES WILL BE ACROSS THE NORTHWEST PORTION. WAVES WILL SLOWLY SUBSIDE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 1, 4:40 AM PDT, 4 hours 20 minutes earlier.
Area forecast discussion, Jul 1, 4:40 AM PDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
440 AM PDT WED JUL 1 2015
.SYNOPSIS...VERY HOT CONDITIONS WILL CONTINUE ACROSS THE INTERIOR
VALLEYS THROUGH THURSDAY. SEASONAL CONDITIONS WILL PERSIST ALONG
THE COASTAL PLAINS. MONSOONAL MOISTURE WILL BRING A CHANCE OF
THUNDERSTORMS TO THE MOUNTAINS LATE IN THE WEEK AND OVER THE
WEEKEND.
&&
.DISCUSSION...UPPER LEVEL RIDGE CONTINUES TO EXTEND FROM UT ACROSS
N CA. THE CENTER OF THE 594-596 DAM UPPER HIGH WILL SHIFT WNW
TODAY AND BE CENTERED OVER EXTREME N CA AND NW NV BEFORE WEAKENING
ON THU NIGHT. AS A RESULT...INLAND HIGH TEMPERATURES TODAY ARE
EXPECTED TO BE NEAR OR SLIGHTLY ABOVE THE HOT VALUES FROM TUE.
AS FORECAST TEMPERATURES HAVE REMAINED BASICALLY UNCHANGED FROM
PREVIOUS PACKAGE...HAVE MAINTAINED THE HEAT ADVISORY FOR OUR E
ZONES. BEST CHANCES OF ADVISORY CONDITIONS ARE THIS AFTERNOON WITH
WARM TEMPERATURES CONTINUING INTO TONIGHT. THE HEAT ADVISORY AREA
SHRINKS FOR THU...MAINLY REMAINING OVER A SMALL PART OF THE N
COAST INTERIOR ZONES AND PORTIONS OF TRINITY COUNTY. ALTHO THE
UPPER HIGH WILL REMAIN STRONG THRU MOST OF THE DAY THU...MONSOONAL
MOISTURE WILL SPREAD INTO THE AREA FROM THE S AND SE...WITH
INCREASES IN CLOUD COVER...AS WELL AS ISOLATED SHOWERS AND
THUNDERSTORMS. THIS MAY PREVENT MAX TEMPERATURES FROM REACHING
ADVISORY LEVELS...BUT UNCERTAINTY REMAINS HIGH AND DON'T WANT TO
LOWER ADVISORY ONLY TO HAVE TO RAISE IT AGAIN. LOW CLOUDS AND
PATCHY NIGHTTIME AND MORNING FOG WILL CONTINUE AFFECT COASTAL
AREAS...WITH IMPROVING CONDITIONS MOST AFTERNOONS.
THE RIDGE WILL CONTINUE TO GRADUALLY BREAK DOWN INTO THE
WEEKEND...TO BE REPLACED BY A WEAK TROF. AN UPPER LOW IS PROGGED
TO DEVELOP WELL SW OF N CA LATE IN THE WEEK...THEN GRADUALLY SHIFT
NE CLOSER TO THE COAST. THIS WILL BRING GRADUALLY COOLER
TEMPERATURES FOR INLAND SECTIONS ALONG WITH ISOLATED TO LOW END
SCATTERED POPS FOR THE INTERIOR. /SEC
&&
.AVIATION...EXTENSIVE STRATUS WAS COVERING THE COAST THIS MORNING.
EXPECT THE STRATUS TO MEANDER NEAR OR AT THE COASTLINE THROUGH THE
DAY THEN PRESS SLIGHTLY INTO THE COASTAL RIVER VALLEYS TONIGHT.
&&
.MARINE...CANCELLED THE GALE WARNING IN THE NORTHERN OUTER WATERS
AND REPLACED IT WITH A HAZARDOUS SEAS WARNING TIL 5PM THIS
AFTERNOON. THE THINKING IS THAT THE COVERAGE OF GALE FORCE GUSTS HAS
NOT BEEN SUFFICIENT TO WARRANT A CONTINUATION OF THE WARNING. NWPS
AND ENP INDICATE SEAS REMAINING NEAR 10 FT AT 8 SECONDS THROUGH THIS
AFTERNOON. THE COVERAGE WILL BE ABOUT HALF OF THE ZONE...OVER THE
WESTERN AND NORTHERN PORTIONS OF PZZ470. NORTHERLY WINDS OVER THE
OUTER WATERS WILL CONTINUE TO GENERATE HAZARDOUS SEAS FOR SMALL
CRAFT THROUGH THE WEEK. NORTHERLY WINDS WILL EASE UP OVER THE
WEEKEND WITH A CORRESPONDING DECREASE IN SEAS. BROAD LOW PRESSURE
WILL DEVELOP OVER THE AREA SAT AND SUN WITH SOUTHERLY WINDS SURGING
NORTHWARD ALONG THE ENTIRE COAST.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 1 AM THU FOR CAZ076.
HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 1 AM FRI
FOR CAZ003-004.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 9 AM THIS MORNING FOR PZZ450.
HAZARDOUS SEAS WARNING UNTIL 5 PM THIS AFTERNOON FOR PZZ470.
SMALL CRAFT ADVISORY UNTIL 5 AM THURSDAY FOR PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Jul 1, 4:51 AM PDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 451 AM PDT WED JUL 1 2015 CAZ003-004-021200- NORTH COAST INTERIOR-UPPER TRINITY RIVER- 451 AM PDT WED JUL 1 2015 ...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. HOT AFTERNOON TEMPERATURES ARE EXPECTED THROUGH THURSDAY WITH HIGHS IN THE UPPER 90S AND LOWER 100S. A FEW LOCATIONS MAY REACH OR EXCEED 110 DEGREES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ076-021200- MENDOCINO INTERIOR- 451 AM PDT WED JUL 1 2015 ...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. HOT AFTERNOON TEMPERATURES ARE EXPECTED TODAY WITH HIGHS IN THE UPPER 90S AND LOWER 100S. A FEW LOCATIONS MAY REACH OR EXCEED 110 DEGREES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ001-002-021200- REDWOOD COAST-MENDOCINO COAST- 451 AM PDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 2:49 AM PDT | Hazardous Seas Warning | EKA | 18 hr |
Nearby
Small Craft Advisories in California, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.